International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 1, Pages 17-33
Diffeomorphism groups of connected sum of a product of spheres and classification of manifolds
1School of Mathematics, The Institute for Advanced Study, Princeton 08540, New Jersey, USA
2Mathematics Department, University of Lagos, Akoka-Yaba, Lagos, Nigeria
Received 21 April 1986
Copyright © 1987 Samuel Omoloye Ajala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In  and  a classification of a manifold of the type was given where is the only non-trivial homology groups. In this paper we give a complete classification of manifolds of the type and we extend the result to manifolds of type where is any positive integer and .